# SDR DALA2024020801684

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1200 S17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANTED FRAME INTERNAL STRUCTURE Y=1200 REF STGR 17 APROX. SUMMARY OF NRC 00257: CANTED FRAME INTERNAL STRUCTURE Y=1200 REF STGR 17 APROX WAS REPAIRED PER PRI 614980-14 REV 1 AND ERA 614980-14 REV ORIGINAL.
